# SDR SWAA2021062925016

- Difficulty date: January 17, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON FWD CORNER SCUFF PLATE LOC; AT FWD CARGO COMPARTMENT IAW EA NO.1-A53-2076 REV.11.
